Bisoprolol ?

Hi Im 3 weeks post 2nd ablation and everything appears to have settled

down nicely. The only thing really bothering me is shortness of breath,

which comes on quickly and frequently and is getting to be problematic

as its stopping me doing very much. Could it be Bisoprolol, I take 1,25 gr

as a higher dose caused my heartbeat to drop too low. I did think I

could give the arrhyythmia nurse a call. Anyone any advice.

2 Replies

  • Call her and chat. If nothing else it take the stress level down a notch. Could well be the bisoprolol but seriously it is still very early days yet. Just because you do not have a big zip up your chest doesn't mean your heart hasn't had a fair old shock so give it time. Three to six months is normal recovery post ablation as I am sure they told you.


  • Thanks Bob feel so much better and not aware of my heart at all,

    I just want to get going, Your advice taken on board, will try and sit

    on my hands a while longer.

You may also like...